# SDR SIMA972061

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV-2 INSPECTION, MAINTENANCE DISCOVERED THE RIGHT AFT EXTERIOR EMERGENCY LIGHT INOPERABLE.  MAINTENANCE REPAIRED WIRE AND PIN AT LIGHT CONNECTION.  PERFORMED AN OPS CHECK IAW JIC 335000-OPT-10000-003.  AIRCRAFT RETURNED TO SERVICE.  (X)
